Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffer from ADD and OCD with depression. Wellbutrin and adderall not working. Opinion?

Im taking 20mg of adderall 2x and day and wellbutrin xr 150mg 2x a first it made me awake, focused on my work. I was finally contsintrating on my work. But lately now im so tired when adderall used to give me energy. Now im not sure what is happening. Im add and ocd with manic depression. I go to the doc at the end of the month but not sure what to say.i do no i need the meds because without them i seem very agry, moody, jump from nice to evil at a drop of a dime.also i just cant stay still ever..what is happening?
Asked On : Mon, 15 Apr 2013
Answers:  3 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
thanks for using healthcare magic.
I have gone trhough your available history.
adderall adn wellbutrin may cause tierdness as their side effects.
both drugs may increase the chances of mania or hypomania episode.
You should consult your psychiatrist for the detailed evaluation and proper drug management.
if you are having manic depression, you may need to take mood stabilizer drigs like divalprorex sodium or lithium or ox-carbamezapine
meanwhile, you should also rule ot the physical cause of tierdness like vitamine B12 deficiency or thyroid dysfuntion.
You can use brathing exercise to increase your concentration.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Psychiatrist Dr. Srikanth Reddy's  Response
Thanks for using health care magic for posting your query.
I have gone through your given history in detail.
From your description it appears you have OCD and manic depression - a bipolar disorder. But you have not clarified what is the current problem with these medications?
The fact that you are saying that you cant sit still is a side-effect of many psychiatric drugs. Adding propranolol may help you to take care of this symptom.
regarding your anger control and being moddy, you can enroll yourself into some talk therapy sessions with your doctor.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Tue, 16 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

In addition to the initial disorder, there could be drug dependence now.
The only solution is to discuss with your Psychiatrist...A change in dosing or the drug may be in necessary.
A second opinion may be useful

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor